Bulletin (New Series) of the American Mathematical Society

Problems on Abelian functions at the time of Poincaré and some at present

Jun-ichi Igusa

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 6, Number 2 (1982), 161-174.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183548682

Mathematical Reviews number (MathSciNet)
MR640943

Zentralblatt MATH identifier
0484.14015

Subjects
Primary: 14K20: Analytic theory; abelian integrals and differentials
Secondary: 14K25: Theta functions [See also 14H42]

Citation

Igusa, Jun-ichi. Problems on Abelian functions at the time of Poincaré and some at present. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 2, 161--174. https://projecteuclid.org/euclid.bams/1183548682


Export citation

References

  • 1. A. A. Albert, A note on the Poincaré theorem on impure Riemann matrices, Ann. of Math. (2) 36 (1935), 151-156.
  • 2. P. Appell, Sur les fonctions périodiques de deux variables, J. Math. 7 (1891), 157-219.
  • 3. W. L. Baily, Satake's compactification of Vn, Amer. J. Math. 80 (1958), 348-364.
  • 4. H. Cartan, Fonctions automorphes, Séminaire E.N.S. (1957/58).
  • 5. W.-L. Chow, On compact complex analytic varieties, Amer. J. Math. 71 (1949), 893-914.
  • 6. J. Fay, On the Riemann-Jacobi formula, Göttingen Nachrichten (1979), 61-73.
  • 7. E. Freitag, Siegelsche Modulfunktionen, Jahresber. Deutsch. Math.-Verein. 79 (1977), 79-86.
  • 8. F. G. Frobenius, Über die Grundlagen der Theorie der Jacobischen Funktionen, Crelles J. 97 (1884), 16-48 & 188-223; Werke II, 172-240.
  • 9. F. G. Frobenius, Über die constanten Factoren der Thetareihen, Crelles J. 98 (1885), 244-263; Werke II, 241-260.
  • 10. C. Hermite, Note sur la théorie des fonctions elliptiques (1862); Oeurvres II, 125-238.
  • 11. J. Igusa, On the Picard varieties attached to algebraic varieties, Amer. J. Math. 74 (1952), 1-22.
  • 12. J. Igusa, On the graded ring of theta constants, Amer. J. Math. 86 (1964), 219-246.
  • 13. J. Igusa, On Jacobi's derivative formula and its generalizations, Amer. J. Math. 102 (1980), 409-446.
  • 14. S. Kowalevski, Über die Reduktion einer bestimmten Klasse Abel'-scher Integrale 3ten Ranges auf elliptische Integrale, Acta Math. 4 (1884), 393-414.
  • 15. A. Krazer and W. Wirtinger, Abelsche Funktionen und allgemeine Thetafunktionen, Enzykl. Math. Wiss. II B 7 (1921), 604-873.
  • 16. S. Lefschetz, On certain numerical invariants of algebraic varieties with application to abelian varieties, Trans. Amer. Math. Soc. 22 (1921), 327-482.
  • 17. D. Mumford, On the equations defining abelian varieties. I-III, Invent. Math. 1 (1966), 287-354; 3 (1967), 75-135; 215-244.
  • 18. D. Mumford, Curves and their Jacobians, Univ. Mich. Press, 1975.
  • 19. H. Poincaré, Sur les fonctions Θ, Bull. Soc. Math. France 11 (1883), 129-134; Oeuvres IV, 302-306.
  • 20. H. Poincaré and E. Picard, Sur un théorème de Riemann relatif aux fonctions de n variables indépendentes admettant 2n systèmes de périodes, C. R. 97 (1883), 1284-1287; Oeuvres IV, 307-310.
  • 21. H. Poincaré, Sur la réduction des intégrales abéliennes, Bull. Soc. Math. France 12 (1884), 124-143; Oeuvres III, 333-351.
  • 22. H. Poincaré, Sur les fonctions abéliennes, Amer. Math. 8 (1886), 289-342; Oeuvres IV, 318-378.
  • 23. H. Poincaré, Remarques diverses sur les fonctions abéliennes, J. Math. 1 (1895), 219-314; Oeuvres IV, 384-468.
  • 24. H. Poincaré, Sur les fonctions abéliennes, C. R. 124 (1897), 1407-1411; Oeuvres IV, 469-472.
  • 25. H. Poincaré, Sur les propriétés du potentiel et sur les fonctions abéliennes, Acta Math. 22 (1898), 89-178; Oeuvres IV, 162-243.
  • 26. H. Poincaré, Sur les fonctions abéliennes, Acta Math. 26 (1902), 43-98; Oeuvres IV, 473-526.
  • 27. H. E. Rauch, Schottky implies Poincaré, Advances in the Theory of Riemann Surfaces, Ann. of Math. Studies, no. 66, Princeton Univ. Press, Princeton, N. J., 1971, pp. 355-364.
  • 28. B. Riemann, Theorie der Abel'schen Funetionen, Crelles J. 54 (1857), 115-155; Werke, pp. 88-142.
  • 29. B. Riemann, Werke; Nachträge by M. Noether and W. Wirtinger, 1902.
  • 30. I. Satake, On the compactification of the Siegel space, J. Indian Math. Soc. 20 (1956), 259-281.
  • 31. F. Schottky, Zur Theorie der abelschen Funetionen von vier Variabeln, Crelles J. 102 (1888), 304-352.
  • 32. J.-P. Serre, Faisceaux analytiques, Sém. Bourbaki 95 (1954).
  • 33. C. L. Siegel, Über die analytische Theorie der quadratischen Formen, Ann. of Math. (2) 36 (1935), 527-606; Werke I, 326-405.
  • 34. C. L. Siegel, Einführung in die Theorie der Modulfunktionen n-ten Grades, Math. Ann. 116 (1939), 617-657; Werke II, 97-137.
  • 35. C. L. Siegel, Meromorphe Funktionen auf kompakten analytischen Mannigfaltigkeiten, Göttingen Nachrichten (1955), 71-77; Werke III, 216-222.
  • 36. K. Weierstrass, Über die allgemeinsten eindeutigen und 2n-fach periodischen Funetionen von n Veränderlichen, Monatsbericht (1869), 854-857; Werke II, 45-48.
  • 37. K. Weierstrass, Allgemeine Untersuchungen über 2n-fach periodische Funetionen von n Veränderlichen; Werke III, 53-114.
  • 38. A. Weil, Généralisation desfonctions abéliennes, J. Math. 17 (1938), 47-87.
  • 39. A. Weil, Variétés abéliennes et courbes algébriques, Act. Sci. Ind. 1064 (1948).
  • 40. A. Weil, Théorèmes fondamentaux de la théorie des fonctions thêta, Sém. Bourbaki 16 (1949).
  • 41. W. Wirtinger, Zur Theorie der 2n-fach periodischen Funktionen, Monatsh. Math. 7 (1896), 1-25.